This antibiotic will ruin you. 

I’m not medically qualified, but this post causes me concern.

Please, PLEASE, always check the possible side effects of any medications you are prescribed – ESPECIALLY ANTIBIOTICS – and refer back to your doctor if you have any concerns about them…

Please also read the comments under the original blog post…

Also, please take into consideration, possible health implications of stopping a course of antibiotics without consulting with your doctor…

Mountains and Mustard Seeds

4739Hi there, we need to talk. My name is Amy Moser. I have almost written this post at least 20 times and got too overwhelmed and abandoned it. Well here goes…

The antibiotics you took or are taking for your sinus infection, UTI, skin infection, laser eye surgery…ect…may have already damaged you.

Cipro, Levaquin, Avalox, nearly every generic ending in “quin”, “oxacin,””ox,”…are all part of a large family of antibiotics called “Fluoroquinolones.” The FDA finally updated their warning on these antibiotics as of July 2016. They site “multiple system damage that may be irreversible. Permanent you guys. Here is the link for the warning if you are a doubting Thomas: https://www.fda.gov/Drugs/DrugSafety/ucm500143.htm. Take a gander real quick if you are reading this with an eyebrow raised. Trust me, I wish I had been given the opportunity to soak up this information before it was too late.

In 2010, I took…

View original post 1,312 more words

Advertisements

17 thoughts on “This antibiotic will ruin you. 

  1. I saw this before and found it alarming. I have to say, though, a 5 day course of Ciproxin saved my life around 1993. Chest infection just wouldn’t go and this crushed it. No side effects have arisen in all this time.

    Liked by 1 person

  2. Hey Chris,

    Thank you for the re-blog.

    The FDA are part of a far larger problem of course….notably they exist within a business based entirely on greed, profiteering and propensity towards wealth acquisition on behalf of individuals, private companies and actively promoted capitalist funded politics. They have an interest in maintaining income streams to fund their governments .

    Medicine in America is practiced by god’s-healers who are held in absolute servitude by insurance companies and pharmaceutical companies. As a result they will never remain separate from that business as a result: it is in their best interests financially to promote the drugs of their sponsors. Doctors cannot challenge these parameters or they lose their practice and their livelihood and the people lose an integral part of their community as a result.

    Pharmaceutical companies are godless, much like the politics of America. Lives held at ransom by money. When did the World lose sight of the sacredness of human life in favour of the $? It is seriously time for major social revolution….the people standing together, shoulder to shoulder, rising up to take down the evil empires and governments of god-forsaken fools.

    The recent ‘attack’ in London….it was not an attack on the people of London but a directed attack at the heart of government. They should be scared, people have had enough of the corruption at the heart of governments and the unwitting idiots who take up residence as House Sitter protected by high walls, lawyers, media, money, wealth and evil.

    Trusting all is well my friend. Take care,

    Namaste 🙂

    DN

    Like

  3. My doctor and I discussed this class of drugs a couple of years ago, and agreed it was not worth the risk. Perhaps it would have cleared up my infection at a faster rate than the drug we settled on, but I just couldn’t bring myself to chance it. I’m glad I didn’t. Thanks for sharing this. All medications, even OTC things like aspirin and ibuprofen, have possible side effects. We should always weigh the risks against the benefits before taking anything.

    Liked by 1 person

  4. Oh god, I remember going a round with Levaquin a few years back. At least I think it was that one. I had a really bad upper respiratory infection and pollen allergies, so I was given this bastard. Two of the ‘rare’ side-effects were insomnia and vivid nightmares. I managed to get both. The two days I was on it, I couldn’t sleep for most of the night. If I did manage to pass out, I was stirred by some freaky stuff in my head. Had to talk to the doctor about being put on something else.

    Liked by 1 person

DON'T BE SHY - LEAVE A REPLY

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s